A 26-year-old South Dakota man died of myocarditis on November 12, 2021, four days after receiving the Pfizer COVID-19 booster dose.
Joseph Keating felt fatigued, had muscle soreness, and an increased heart rate, but didn’t realize he suffered from the heart condition public health agencies claim is “rare” and “mild.”
Joseph’s family sat down for an exclusive interview with The Defender and stated the CDC has yet to investigate his death.
Although a pathologist performed an autopsy that confirmed the Pfizer COVID-19 jab caused Joseph’s death, the agency hasn’t requested his documents.
The Defender had this exclusive report:
According to the autopsy report and certificate of death, Joseph died from severe heart damage from “myocarditis in the left ventricle due to the recent Pfizer COVID-19 booster vaccine.”
Joseph’s mother, Cayleen, said her son was pro-vaccine and worked in an environment where he needed to be vaccinated. According to Joseph’s vaccination cards, he received his first Pfizer shot on March 26, 2021, and the second dose on April 16.
Cayleen said her son, who didn’t experience any negative adverse events after the first two doses, received a third booster dose on Nov. 8, 2021.
“This was on a Monday,” Cayleen said. “Tuesday and Wednesday he was fine, but Thursday morning — 72 hours after the booster — he called and said he had a sore throat.”
Cayleen made her son some hot apple cider and he took throat lozenges and went to work, but within two hours he called her to pick him up because he was so fatigued he couldn’t work.
When Cayleen asked him what was wrong, Joseph told her he had some muscle soreness, exhaustion and a sore throat.
“When we googled, ‘what are your reactions to having the Pfizer vaccine,’ a lot of the results say people deal with fatigue, muscle soreness and everything, so we both just brushed it off as reactions to the vaccine and it was no big deal,” Cayleen said.
Joseph slept through Thursday. On Friday morning, he told his mother he would have to call into work again because he was too exhausted to go in. Cayleen visited Joseph and said he appeared to be normal, other than fatigue and muscle soreness.
“He wasn’t really acting sick, just exhausted,” she said.
Cayleen, a critical care nurse of 35 years, took her son’s vitals and noted his temperature was up to 100.2 and his heart rate was elevated to 112. She thought it was related to the fever, so she gave him Tylenol.
Later that day, Joseph texted his mother that his fever was down. By 4:30 p.m., his oxygen was at 100%, but his heart rate was still elevated.
Joseph’s father, William, visited his son around 5 p.m. and they had dinner. William left at 6 p.m. Two hours later their son was dead.
The family knows when Joseph died because of the Apple Watch data they retrieved from his phone. Joseph had an app enabled that measured his heart rate up to the time of his death.
“He went to sit down in his recliner and when we [the family] came the next day we were able to pull up the data from his Apple Watch showing the exact time of his death and exactly what his heart rate was doing the past two hours.
“It showed he was beating at 100s all during the day and after 6 p.m., when he sat in the recliner, his heart rate dropped into the 60s, which was low for Joseph, who always had a resting heart rate in the 80s and 90s — and then it just stopped.”
Cayleen said when they found Joseph the next morning, there were no signs he knew he was going to die.
“He was even having a two-way conversation with several of his friends before his death. The phone and remote control were on his lap,” his mother said.
The family called 911 and detectives came to make sure it wasn’t a crime scene because “26-year-olds don’t just die,” Cayleen said.
When detectives separated Cayleen and her husband for questioning, she told the detectives the only thing she knew was that four days prior her son had received Pfizer’s vaccine and he was having adverse reactions. Four days later he was dead.
The pathologist reviewed 22 slides of Joseph’s heart during his autopsy, and the analysis revealed the experimental injection inflamed and attacked his entire heart.
As The Defender later noted:
“When the pathologist looked at the 22 segments of Joseph’s heart, it showed the vaccine inflamed and attacked his entire heart. There was so much damage … to the heart. It was full multi-focal myocarditis, and it wasn’t just affecting one part of his heart, it was attacking his whole septum and ventricles.”
Cayleen thinks her son developed so much inflammation from the booster that his heart developed a fatal arrhythmia that killed him instantly.
She spoke with several cardiologists who were surprised her son never experienced any type of chest pain.
“The hallmark signs as a parent that would prompt you to seek medical help were not given to me,” Cayleen said. “He didn’t know his heart was racing, or fluttering or becoming A-fib. All he complained about was the muscle soreness and fatigue.”
Joseph Keating’s tragic death is another example of the CDC ignoring the obvious warning signs of myocarditis in COVID-19 injection recipients.
In recent weeks, reports surfaced that 1 in 95 boys at a California private school developed myocarditis post-COVID-19 jab.
A Hong Kong study found a significant increased risk of acute myocarditis/pericarditis in adolescent males and one preprint study showed an increased risk of myocarditis following sequential COVID-19 injections.
Although the CDC quietly admitted the risk of myocarditis from the mRNA COVID-19 injections, they won’t pull this medical experiment off the market.